Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 17, 2011, 7:46 PM CDT for Dickey County, North Dakota. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2011, 7:46 PM CDT (00:46 UTC)
- Expired
- Jul 17, 2011, 8:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Dickey County, ND
The radar
The Aberdeen radar (KABR), 67 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 3:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5496 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 13.8
The text
As transmitted, in the capitals the NWS used until 2016.
970
WUUS53 KBIS 180046
SVRBIS
NDC021-180145-
/O.NEW.KBIS.SV.W.0141.110718T0046Z-110718T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
746 PM CDT SUN JUL 17 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 845 PM CDT
* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED NEAR MONANGO...OR 53 MILES SOUTH OF JAMESTOWN...
AND MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FULLERTON AROUND 755 PM CDT.
GUELPH AROUND 820 PM CDT.
LUDDEN AROUND 835 PM CDT.
THIS STORM WILL ALSO AFFECT ELLENDALE AROUND 8 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4593 9800 4593 9847 4609 9880 4625 9868
4623 9822
TIME...MOT...LOC 0045Z 299DEG 25KT 4613 9857
WIND...HAIL <50MPH 1.75IN
$$
VINING3 follow-up statements
690
WWUS53 KBIS 180101
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
801 PM CDT SUN JUL 17 2011
NDC021-180145-
/O.CON.KBIS.SV.W.0141.000000T0000Z-110718T0145Z/
DICKEY ND-
801 PM CDT SUN JUL 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DICKEY
COUNTY UNTIL 845 PM CDT...
AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED NEAR AND JUST SOUTH OF FULLERTON...OR 57 MILES
SOUTH OF JAMESTOWN...MOVING SOUTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GUELPH AROUND 820 PM CDT.
LUDDEN AROUND 830 PM CDT.
AT THIS TIME IT APPEARS THAT ELLENDALE WILL NOT BE AFFECTED BY THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4593 9800 4593 9839 4612 9868 4625 9858
4623 9822
TIME...MOT...LOC 0100Z 299DEG 25KT 4609 9843
WIND...HAIL <50MPH 1.75IN
$$
VINING093
WWUS53 KBIS 180122
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
822 PM CDT SUN JUL 17 2011
NDC021-180145-
/O.CON.KBIS.SV.W.0141.000000T0000Z-110718T0145Z/
DICKEY ND-
822 PM CDT SUN JUL 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DICKEY
COUNTY UNTIL 845 PM CDT...
AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GUELPH...OR 63 MILES SOUTH OF JAMESTOWN...MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LUDDEN AROUND 835 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4593 9800 4593 9839 4606 9844 4623 9830
4623 9822
TIME...MOT...LOC 0122Z 296DEG 24KT 4605 9824
WIND...HAIL 60MPH 1.75IN
$$
VINING094
WWUS53 KBIS 180138
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
838 PM CDT SUN JUL 17 2011
NDC021-180148-
/O.EXP.KBIS.SV.W.0141.000000T0000Z-110718T0145Z/
DICKEY ND-
838 PM CDT SUN JUL 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DICKEY COUNTY WILL
EXPIRE AT 845 PM CDT/745 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4593 9800 4593 9839 4606 9844 4623 9830
4623 9822
TIME...MOT...LOC 0138Z 296DEG 24KT 4604 9811
$$
WETZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 4:10 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 17, 4:10 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 410 PM CDT SUN JUL 17 2011 .SHORT TERM...LATE TODAY THROUGH MONDAY NIGHT... MAIN FORECAST CONCERNS WILL BE ONGOING HOT AND HUMID CONDITIONS AND CHANCES FOR STRONG THUNDERSTORMS. MODELS ARE IN FAIRLY GOOD AGREEMENT...SO HAVE USED A GENERAL BLEND. CURRENTLY...LARGE SUBTROPICAL RIDGING REMAINS FIXED OVER THE CENTRAL PLAINS...PUSHING WARM AND MOIST AIR WELL INTO THE NORTHERN PLAINS. THIS HAS RESULTED IN HEAT HEADLINES ACROSS MUCH OF THE MISSISSIPPI AND MISSOURI RIVER VALLEYS. VERY LITTLE CHANGE IS EXPECTED IN THIS PATTERN DURING THE SHORT TERM...SO CAN EXPECT HEAT HEADLINES AGAIN DURING THE DAY MONDAY...ESPECIALLY AS FORECAST HEAD INDICES APPROACH 110 DEGREES. FOR THUNDERSTORMS...MODELS HOLD A MODERATE CAPPING INVERSION IN PLACE OVER THE AREA...DESPITE FORECAST CAPE VALUES APPROACHING 5000 J/KG IN SOME AREAS. THE CAP SHOULD KEEP DEVELOPMENT IN CHECK...BUT WITH SUCH WARM AND MOIST INFLOW IN THE LOWER LEVELS...IT HAS TAKEN VERY LITTLE IN THE WAY OF MID LEVEL IMPULSES TO GET CONVECTION STARTED...ESPECIALLY ALONG THE NEARLY STATIONARY WARM FRONT THAT WAS THE FOCUS FOR SEVERE DEVELOPMENT YESTERDAY. AS THE FRONT LIES NEARLY ALONG THE ND/SD STATE LINE...THE CWA LIES NORTH OF THE BOUNDARY. THEREFORE THERE IS SOME UNCERTAINTY IN COVERAGE OF STORMS. MOST LIKELY SCENARIO IS DEVELOPMENT IN THE SOUTHEAST CWA...ALTHOUGH STORMS ARE POSSIBLE NEARLY ANYWHERE WITHIN THE STATE. OVERNIGHT CONVECTION WILL ALSO BE A CONCERN...BUT WILL DEPEND GREATLY ON MESOSCALE BOUNDARIES FORMED DURING THE DAY AND THE DEVELOPMENT OF LOW LEVEL JETS LATER TONIGHT. HAVE KEPT SLIGHT TO CHANCE POPS IN THE FORECAST THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS. WILL ALSO LIKELY SEE THE DEVELOPMENT OF RATHER SUBSTANTIAL LOW LEVEL STRATUS DECKS ACROSS MUCH OF THE FORECAST AREA...RESULTING FROM VERY MOIST LOW LEVELS AND NIGHT INDUCED SURFACE INVERSIONS. THE DEVELOPMENT AND PLACEMENT OF THESE DECKS WILL ALSO INFLUENCE CONVECTION..AND VICE-VERSA...SO WILL NEED TO MONITOR CONDITIONS THROUGH THE EVENING TO REFINE CONVECTIVE CHANCES. THUNDERSTORM CHANCES SHOULD RETURN AGAIN TOMORROW AFTERNOON AND EVENING...PARTICULARLY AS A WEAK FRONT APPROACHES FROM THE WEST LATE. AS MENTIONED EARLIER...HEAT AND HUMIDITY WILL BE A MAJOR CONCERN FOR THE REST OF TODAY AND AGAIN TOMORROW. TEMPERATURES MONDAY ARE EXPECTED TO BE WELL INTO THE 90S ACROSS THE ENTIRE CWA...WITH NEAR 100 DEGREES IN THE FAR SOUTHWEST. HEAT INDICES OF NEAR 100 TO 110 ARE LIKELY. .LONG TERM...WARMEST DAY OF THE WEAK MAY BE TUESDAY AS CLOSE TO 100 DEGREES MAY BE SEEN ACROSS SOUTHERN AND WESTERN NORTH DAKOTA. SEVERAL SHORTWAVE TROUGHS WILL PUSH INTO THE RIDGE FLATTENING IT A BIT AND BRINGIN INCREASED CHANCE FOR THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. THE PERIOD WILL CONTINE TO BE WARM AND HUMID. && .AVIATION... THUNDERSTORMS WILL BE THE PRIMARY CONCERN DURING THE FIRST HALF OF THE TAF PERIOD...FOLLOWED BY MVFR/IFR CONDITIONS OVERNIGHT. KJMS SEEMS MOST LIKELY TO SEE THUNDERSTORMS THIS AFTERNOON AND EVENING. MOIST LOW LEVELS WILL THEN LEAD TO INVERSION STRATUS DECKS OVERNIGHT...WHICH COULD DROP TO BELOW 500 FT AND HINDER VISIBILITY AS WELL. SKIES SHOULD BEGIN TO GRADUALLY RETURN TO VFR AFTER SUNRISE. && .BIS WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 10 PM CDT /9 PM MDT/ TUESDAY FOR NDZ011>013-019>023-025-034>037-042-045>048-050-051. && SHORT TERM...WAA LONG TERM...WAA AVIATION...BPN/WAA
Hazardous weather outlook, Jul 17, 3:39 AM CDT, 16 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 339 AM CDT SUN JUL 17 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-180845- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 339 AM CDT SUN JUL 17 2011 /239 AM MDT SUN JUL 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT INTO TUESDAY EVENING FOR PORTIONS OF WEST AND CENTRAL NORTH DAKOTA. HEAT INDEX VALUES OF 100 TO 110 ARE EXPECTED EACH DAY DURING THIS PERIOD. THE LATEST INFORMATION CAN BE FOUND IN THE BISNPWBIS PRODUCT. THERE IS A CHANCE OF THUNDERSTORMS FROM EARLY THIS SUNDAY MORNING INTO THIS EVENING. A FEW STORMS MAY BECOME STRONG TO SEVERE. THE MAIN THREATS THIS AFTERNOON AND EVENING WILL BE LARGE HAIL...GUSTY WINDS...HEAVY RAIN...AND POSSIBLE ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT INTO TUESDAY EVENING. THE LATEST INFORMATION CAN BE FOUND IN THE BISNPWBIS PRODUCT. CHANCES FOR THUNDERSTORMS ARE FORECAST THROUGH FRIDAY. STRONG TO SEVERE STORMS WILL REMAIN A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE HIGHLY ENCOURAGED TO REPORT ANY SEVERE WEATHER AND HEAVY RAIN REPORTS. HEINERT
In the hours before
Local storm report, Jul 17, 6:43 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
643 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL LA MOURE 46.36N 98.29W
07/17/2011 M1.00 INCH LAMOURE ND EMERGENCY MNGR
HAIL LASTED 5 MINUTES.
&&
ABELINGLocal storm report, Jul 17, 6:44 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
644 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM FUNNEL CLOUD 5 N FULLERTON 46.24N 98.43W
07/17/2011 DICKEY ND STORM CHASER
STORM CHASER REPORTED FUNNEL CLOUD FOR 10 TO 15 SECONDS
BEFORE IT BECAME RAIN WRAPPED. COULD NOT TELL IF TOUCHED
DOWN.
&&
HWETZELLocal storm report, Jul 17, 6:45 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM LIGHTNING LA MOURE 46.36N 98.29W
07/17/2011 LAMOURE ND EMERGENCY MNGR
LIGHTNING CAUSED DAMAGE TO A BUILDING IN TOWN. FIRE
DEPARTMENT RESPONDING.
&&
ABELINGSpecial weather statement, Jul 17, 6:52 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 652 PM CDT SUN JUL 17 2011 NDZ048-051-180045- DICKEY-LA MOURE- 652 PM CDT SUN JUL 17 2011 ...SPECIAL WEATHER STATEMENT... AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER EXTREME SOUTHWESTERN LAMOURE COUNTY...MOVING EAST AT 20 MPH. FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... EDGELEY BY 715 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WETZEL
Local storm report, Jul 17, 7:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TORNADO 2 W BERLIN 46.38N 98.53W
07/17/2011 LAMOURE ND EMERGENCY MNGR
SIGNIFICANT DAMAGE TO HOUSE FROM TORNADO.
&&
JTAEGERLocal storm report, Jul 17, 7:13 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
713 PM CDT SUN JUL 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FUNNEL CLOUD 3 W OAKES 46.14N 98.15W
07/17/2011 DICKEY ND EMERGENCY MNGR
COUNTY SHERIFF REPORTED FUNNEL CLOUDS 3 WEST OF OAKES.
&&
HWETZELThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:11 PM CDT | Tornado Warning | BIS | Dickey | 34 min |
| Jul 17, 7:44 PM CDT | Areal Flood Warning | BIS | Foster | 17 hr |
| Jul 18, 1:02 AM CDT | Heat Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Divide and 10 more | 51 hr |
| Jul 18, 4:03 PM CDT | Flash Flood Watch | BIS | Burleigh, Dickey, Emmons, Foster, Grant, Kidder and 8 more | 6 hr |
| Jul 18, 5:56 PM CDT | Severe Thunderstorm Warning | BIS | Adams | 64 min |
| Jul 18, 6:47 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 58 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.